Is it possible that an antibiotic make baby has rash? Rash is commonly found on baby during the progress of antibiotic treatment. The most common rash during the treatment is rash found on baby’s diaper area. It is likely that baby is allergic to or there is a side effect of medication. The rash that occurs caused by microorganism is occasionally has a similar form and can occur anytime during the illness, the rash also occurs just few hours after the antibiotics is consumed or a week after the treatment is finished.
When a baby has rash caused by antibiotics, you can determine it through identification. Rash caused by antibiotics and rash caused by an illness may look similar and may be difficult to be diagnosed. Occasionally, the rash caused by allergic reaction towards antibiotics often shows in a form of hives. Hives is often identified as red, swollen bumps that found on one part of body; within hours the rash disappear and reappear on other part of the body.
Other symptoms when a baby has rash caused by antibiotics is baby develops red, delicate skin but there is no raised found. A baby might shows other symptoms such as develop small white spot or red pinprick spots that found on entire baby’s skin.
To help heal the rash, for the time being you need to stop giving baby the antibiotics. Talk to pediatrician immediately. Your baby pediatrician is normally prescribed an antihistamine such as Benadryl to stop the reaction of antibiotic allergy for the time being. Other than that, an antibiotic from another family of medications is prescribed too. Baby might develops diarrhea triggered by antibiotics and cause diaper rash. Your baby pediatrician might suggest you to do the usual diaper rash treatment and to give probiotic supplement, acidophilus for example, to treat the rash.